# SDR WC72002F00001

- Difficulty date: April 9, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N355EJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600255
- Engine: Pwa JT15D5
- System (JASC): 7400 · Ignition System
- Part: Filter
- Part number: A3705
- Condition: Shorted
- Location: Noise
- Part time: 4,659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE IGNITION LIGHT WAS NOT ILLUMINATED WITH THE IGNITION SELECTED ON CAUSING THE PILOT TO RETURN TO THE AIRPORT SHORTLY AFTER TAKEOFF.  THE FUSE TO THE RIGHT IGNITION CIRCUIT WAS FOUND BLOWN.  TROUBLESHOOTING DETERMINED THAT THERE WAS A SHORT IN THE RIGHT IGNITION CIRCUIT SOMEWHERE BETWEEN THE EXCITER BOX AND THE JUNCTION BOX IN THE TAIL COMPARTMENT.  IT WAS DETERMINED THAT THE NOISE FILTER WAS INTERNALLY SHORTED.
